# SDR GUUA94053032211A

- Difficulty date: March 22, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- Aircraft time: 31,757 hours, 37,131 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINTENANCE DISCOVERED FUSELAGE BELLY SKIN EXFOLIATED IN ONE SPOT AT FS 349.00 JUST AFT OF VCS SERVICE DOOR.   REMOVED DAMAGE SKIN AND STRINGER AND INSTALLED STRINGER REPAIR AND AN EXTERNAL DOUBLER REPAIR.
